# SDR EIA2000229

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Part number: 65B140562
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEEL BEAM PANEL SUPPORT SURFACE CORROSION BS 1300 LBL, APPROX 10 INCHES.  CORROSION REMOVED PER SRM 51-10-01 AD REPROTECTED PER SRM 51-10-02.  PANEL SUPPORT REPLACED PER SRM 51-10-01.  (M)
